Header

UZH-Logo

Maintenance Infos

A class of remarkable submartingales


Nikeghbali, A (2006). A class of remarkable submartingales. Stochastic Processes and their Applications, 116(6):917-938.

Abstract

In this paper, we consider the special class of positive local submartingales (Xt) of the form Xt=Nt+At, where the measure View the MathML source is carried by the set {t:Xt=0}. We show that many examples of stochastic processes studied in the literature are in this class and propose a unified approach based on martingale techniques for studying them. In particular, we establish some martingale characterizations for these processes and compute explicitly some distributions involving the pair (Xt,At). We also associate with X a solution to the Skorokhod’s stopping problem for probability measures on the positive half-line.

Abstract

In this paper, we consider the special class of positive local submartingales (Xt) of the form Xt=Nt+At, where the measure View the MathML source is carried by the set {t:Xt=0}. We show that many examples of stochastic processes studied in the literature are in this class and propose a unified approach based on martingale techniques for studying them. In particular, we establish some martingale characterizations for these processes and compute explicitly some distributions involving the pair (Xt,At). We also associate with X a solution to the Skorokhod’s stopping problem for probability measures on the positive half-line.

Statistics

Citations

17 citations in Web of Science®
17 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

56 downloads since deposited on 04 Nov 2009
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:June 2006
Deposited On:04 Nov 2009 15:06
Last Modified:06 Dec 2017 20:45
Publisher:Elsevier
ISSN:0304-4149
Publisher DOI:https://doi.org/10.1016/j.spa.2005.12.003
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2254665
http://arxiv.org/abs/math/0505515

Download

Download PDF  'A class of remarkable submartingales'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 282kB
View at publisher
Download PDF  'A class of remarkable submartingales'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 272kB